# SDR SIMA20231106001

- Difficulty date: November 6, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N826MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000046
- Aircraft time: 39,675 hours, 28,708 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17066730001
- Condition: Damaged
- Location: Fr 83
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 83 HAS ELONGATED HOLE BETWEEN STRINGERS 27R-28R ( MAJOR REPAIR)-C/A-RAR FRAME 83 LOWER SECTION (PN 170-66730-003) IAW EMB SRM 51-40-08 AND ERS EJ-5300-4908
